Certain results on sequential estimation of a shift parameter
Doklady Akademii Nauk, Tome 189 (1969) no. 1, pp. 57-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_1_a14,
author = {A. I. Shalyt},
title = {Certain results on sequential estimation of a shift parameter},
journal = {Doklady Akademii Nauk},
pages = {57--58},
year = {1969},
volume = {189},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_1_a14/}
}
A. I. Shalyt. Certain results on sequential estimation of a shift parameter. Doklady Akademii Nauk, Tome 189 (1969) no. 1, pp. 57-58. http://geodesic.mathdoc.fr/item/DAN_1969_189_1_a14/